Reply To: I STILL have UTI despite taking anti…

Home The Candida Forum Candida Questions I STILL have UTI despite taking anti… Reply To: I STILL have UTI despite taking anti…

#91887

Angor
Member
Topics: 47
Replies: 136

Angel29;30279 wrote: I’ve been taking antibiotics for six days and I STILL have UTI. I have also been taking PRObiotics and eating a ton of yogurt daily. I’m wondering if these are conflicting and that’s why I’m not improving, any thoughts…?

Also, is it really possible to have yeast in your stool? Sorry for being graphic but sometimes I see white stuff in my stool…is that candida? Is this a sign of improvement??

Thanks, and sorry for grossing you out!

You can see candida in your stool, I think most people in the forum have seen it sometime. And you’re absolutely not gross, we’re all in the same boat. I don’t know your back story, and perheps you already know this but, candida loves antibiotics. I’m not sure, but I don’t think the best way to get rid of a candida inflicted UTI is to take antibiotics. In the forum cranberry pills is recommended (and tons of water). But don’t stop taking the pills onces you feel the UTI go away. I’ve been dealing with UTI’s on and off since I’m so sloppy with the pills and water. The second I feel the UTI go away I forget all about cranberry pills. But, maybe you have already tried CB pills?